# SDR ABXA010216

- Difficulty date: May 3, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 70,953 hours, 24,539 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Condition: Unsecure
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE NR 4 ENGINE OIL PRESSURE AND QUANTITY BEGAN TO FLUCTUATE AT THE TOP OF THE DESCENT 10 TO 15 PSI.  THE CREW COMPLETED THE ABNORMAL CHECKLIST AND SECURED THE NR 4 ENGINE.  MAINTENANCE INSPECTED AND FOUND THE NR 4 ENGINE OIL CAP TO BE UNSECURED.  THE OIL WAS INSPECTED FOR FUEL.  NONE WAS NOTED.  THE OIL FILTER WAS INSPECTED FOR DEFECTS.  NONE WERE NOTED.  MAINTENANCE SERVICED THE ENGINE OIL AND COMPLETED AN ENGINE RUN.  ALL PARAMETERS CHECKED NORMAL.  ALL OTHER ENGINE OILS CAPS WERE INSPECTED FOR SECURITY, NO DEFECTS WERE NOTED.
